# SDR ZZDA2011430

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 2530 · Buffet/Galleys
- Part: Shelf
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY COMPARTMENTS 102, 103, 106 SHELF, CORROSION.  ACCOMPLISHED SHELF REPLACEMENT PER EA 17-25-03119IR.
